# SDR ASAA2021090235864

- Difficulty date: September 2, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 30,348 hours, 9,747 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 9319
- Condition: Damaged
- Location: Apu
- Part time: 3,896 hours, 6,582 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT GENERATOR DISCONNECT WHILE APU RUNNING AT GATE. GROUNDED - YES. REMOVED DAMAGED OIL COOLER. REPLACED OIL COOLER PER B737-900 AMM 49-41-41. APU RUNS CONTINUOUSLY WITH NO AUTO-SHUTDOWN. APU OPS AND LEAKS CHECK GOOD. NO FURTHER DEFECTS NOTED.
